Publications

Export 746 results:
[ Author(Asc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
L
Y. - K. Liu, Lyubashevsky, V., and Micciancio, D., On Bounded Distance Decoding for General Lattices, Proc. RANDOM, pp. 450-461, 2006.
F. Liu, Lundgren, R., Titum, P., Pagano, G., Zhang, J., Monroe, C., and Gorshkov, A. V., Confined Dynamics in Long-Range Interacting Quantum Spin Chains, Phys. Rev. Lett., vol. 122 , no. 150601, 2019.
N. M. Linke, Maslov, D., Roetteler, M., Debnath, S., Figgatt, C., Landsman, K. A., Wright, K., and Monroe, C., Experimental Comparison of Two Quantum Computing Architectures, Proceedings of the National Academy of Sciences, vol. 114. pp. 3305-3310, 2017.
N. M. Linke, Gutierrez, M., Landsman, K. A., Figgatt, C., Debnath, S., Brown, K. R., and Monroe, C., Experimental demonstration of quantum fault tolerance, 2016.
C. Yen- Yu Lin and Zhu, Y., Performance of QAOA on Typical Instances of Constraint Satisfaction Problems with Bounded Degree, 2016.
C. Yen- Yu Lin and Lin, H. - H., Upper bounds on quantum query complexity inspired by the Elitzur-Vaidman bomb tester, Theory of Computing, vol. 12, no. 18, pp. 1-35, 2016.
Q. - Y. Liang, Venkatramani, A. V., Cantu, S. H., Nicholson, T. L., Gullans, M. J., Gorshkov, A. V., Thompson, J. D., Chin, C., Lukin, M. D., and Vuletic, V., Observation of three-photon bound states in a quantum nonlinear medium, Science, vol. 359, no. 6377, pp. 783-786, 2018.
T. Li, Chakrabarti, S., and Wu, X., Sublinear quantum algorithms for training linear and kernel-based classifiers, 2019.
T. Li, Gong, Z. - X., Yin, Z. -qi, Quan, H. T., Yin, X., Zhang, P., Duan, L. - M., and Zhang, X., Reply to Comment on "Space-Time Crystals of Trapped Ions, 2012.
M. Li, Tiesinga, E., and Kotochigova, S., Orbital quantum magnetism in spin dynamics of strongly interacting magnetic lanthanide atoms, 2018.
T. Li and Wu, X., Quantum query complexity of entropy estimation, 2017.
T. Li, Gong, Z. - X., Yin, Z. - Q., Quan, H. T., Yin, X., Zhang, P., Duan, L. - M., and Zhang, X., Space-Time Crystals of Trapped Ions, Physical Review Letters, vol. 109, no. 16, p. 163001, 2012.
M. Li, Petrov, A., Makrides, C., Tiesinga, E., and Kotochigova, S., Pendular trapping conditions for ultracold polar molecules enforced by external electric fields, Physical Review A, vol. 95, no. 6, p. 063422, 2017.
P. Hong Leung, Landsman, K. A., Figgatt, C., Linke, N. M., Monroe, C., and Brown, K. R., Robust two-qubit gates in a linear ion crystal using a frequency-modulated driving force, Physical Review Letters, vol. 120, no. 2, p. 020501, 2018.
D. Leung, Nayak, A., Shayeghi, A., Touchette, D., Yao, P., and Yu, N., Capacity Approaching Codes for Low Noise Interactive Quantum Communication, in Annual ACM Symposium on the Theory of Computing STOC 2018, 2018.
M. Lemeshko, Yao, N. Y., Gorshkov, A. V., Weimer, H., Bennett, S. D., Momose, T., and Gopalakrishnan, S., Controllable quantum spin glasses with magnetic impurities embedded in quantum solids , Physical Review B, vol. 88, no. 1, 2013.
K. A. Landsman, Figgatt, C., Schuster, T., Linke, N. M., Yoshida, B., Yao, N. Y., and Monroe, C., Verified Quantum Information Scrambling, 2018.
K. A. Landsman, Wu, Y., Leung, P. Hong, Zhu, D., Linke, N. M., Brown, K. R., Duan, L., and Monroe, C. R., Two-qubit entangling gates within arbitrarily long chains of trapped ions, 2019.
O. Landon-Cardinal, Liu, Y. - K., and Poulin, D., Efficient Direct Tomography for Matrix Product States, 2010.
T. D. Ladd, Jelezko, F., Laflamme, R., Nakamura, Y., Monroe, C., and O'Brien, J. L., Quantum Computing, Nature, vol. 464, no. 7285, pp. 45 - 53, 2010.
B. Lackey, On the Gauss–Bonnet Formula in Riemann–Finsler Geometry, Bulletin of the London Mathematical Society, vol. 34, pp. 329–340, 2002.
B. Lackey, A Bochner Vanishing Theorem for Elliptic Complexes, in The Theory of Finslerian Laplacians and Applications, Springer, 1998, pp. 199–226.
B. Lackey, A belief propagation algorithm based on domain decomposition, 2018.
B. Lackey, A Lichnerowicz Vanishing Theorem for Finsler Spaces, in The Theory of Finslerian Laplacians and Applications, Springer, 1998, pp. 227–243.
B. Lackey and Rodrigues, N., Morphisms in categories of nonlocal games, 2018.